# SDR AALA202104059055

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 55,625 hours, 6,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY POWER ASSIST SYSTEM PACK WILL NOT ACCEPT A CHARGE. REINSTALLED A NEW EMERGENCY POWER ASSIST SYSTEM BATTERY PACK IN L4 PER AMM 52-11-20-400-805-02.
